

#### Join us in the



### Virtual Dance Room

(www.virtualdanceroom.net)

Fridays – 8:00pm-11:00pm-ish CDT

(Warmups/Ice Breakers: 7:00pm – Dance Repertoire Workshop: 7:30pm – Discussion: 11:00pm-ish until ...)

brought to you by

Ethnic Dance Chicago / Door County Folk Festival

To Register/Subscribe for Password and to submit dancing/teaching requests:

www.virtualdanceroom.net/subscribe/

Your Hosts	From
Paul Collins	Chicago, Illinois Area
Diane Baker	Corona Del Mar, CA
Melissa Boutell	Grand Rapids, Michigan Area
Patti Cohen	Winnipeg, Manitoba Canada
Sarah Falkoff	St Louis, Missouri
Leigh Holden	Denver Area, Colorado Area
Linore Huss	Kingsport, Tennessee
Catherine Rudin	Wayne, Nebraska
Karen Tutkowski	Milwaukee, Wisconsin
Theresa Utschig	Milwaukee, Wisconsin





# Virtual Dance Room – Timeline for Session #18 Friday, July 24, 2020 – 8:00pm-11:00pm-ish CDT

(Warmups/Ice Breakers: 7:00pm - Dance Repertoire Workshop: 7:30pm - Discussion: 11:00pm-ish-until...)

#### Timings are approximate

(Submit your requests in advance at www.virtualdanceroom.net/requests/ or at the session send a CHAT message to "Karen MKE")

- ZOOM URL: <a href="https://zoom.us/j/8478468139">https://zoom.us/j/8478468139</a> See your email for password (Get password: <a href="https://www.virtualdanceroom.net/subscribe/">www.virtualdanceroom.net/subscribe/</a>)
- Warmups/Ice Breakers, Discussions (pre-dance session) (7:00pm)
  - 7:30 Repertoire Mini-Workshop (30 min) Paul Collins
- Virtual Dance Session (8:00pm) (Set durations are approximate)
  - 8:00 Programmed/Request Dance Set + Requests (30 min)
  - 8:30 Guest Host Set (15 min) Catherine Rudin
  - 8:45 Programmed/Request Dance Set + Requests (45 min)
  - 9:30 Guest Host Set (15 min) Melissa Boutell (Tentative)
  - 9:45 Programmed/Request Dance Set + Requests (75 min)
  - Last Dance Set (7 min)
- Post-Dance Discussion (11:00pm-ish until...)
- Next Virtual Dance Session Friday, 07/31/2020
- Website (Registration/Subscription, Document Downloads, Resources/Information, Make Donation, etc.) www.virtualdanceroom.net



No Special Discussion This Friday (7/24)

<u>Just Conversation:</u> Bring snacks, drinks, a sense of humor and a desire to socialize.



## Thank You for Attending the



### Virtual Dance Room

Session #18

Friday, July 24, 2020 – 8:00pm-11:00pm-ish CDT

(Warmups/Ice Breakers: 7:00pm – Dance Repertoire Workshop: 7:30pm – Discussion: 11:00pm-ish-until...)

brought to you by

### **Ethnic Dance Chicago / Door County Folk Festival**



https://zoom.us/j/8478468139 Get Password: www.virtualdanceroom.net/subscribe/

www.virtualdanceroom.net



virtualdanceroom@virtualdanceroom.net



+1 847-846-8139

While there is no charge to participate, please consider making a donation to support production of the Virtual Dance Room.

This will help us survive this period of social distancing when all of our events have been postponed.

You may donate using a PayPal account or a major credit/debit card at: www.virtualdanceroom.net/donate/

For offline donations mail a check endorsed to Ethnic Dance Chicago: EDC, P.O. Box 25548, Chicago, IL 60625

Thanks for your participation and support!



